# SDR SWAA2015050739408

- Difficulty date: April 22, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ATTACH ANGLE CRACKED AT BS 500A, STRINGER 26L.  R & R ANGLE IAW SRM & DWG.
